MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 7 20CM X 20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 7 20CM X 20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Catalog Number 66802008
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a pico 7 have all the lights lit.They don`t go out and it`s not possible to start the treatment or turn off the pump.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, has been returned and evaluated, establishing a relationship with the reported event.A functional evaluation was carried out.When fresh batteries were inserted, all indicator lights were solidly illuminated.Device performance data shows the device entered a non-recoverable error state after functioning for 116 hours.The device entered an nre state as the motor current was out of range, with the root cause established as a component failure.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.The complaint history review found further instances of the reported event in the past years.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.D1 & d4 updated.

Brand Name
PICO 7 20CM X 20CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10820221
Report Number8043484-2020-03831
Device Sequence Number1127353
Product Code OMP
UDI-Device Identifier05000223477073
UDI-Public5000223477073
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K111170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66802008
Device Lot Number201947
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1